Rashes Are More Common in People with Baseline Medical Problems
"There has never been a vaccine that has this degree of well-documented, serious dermatological toxicity."
That's because this isn't a vaccine Dr. McCullough, it's a bioweapon.
The saddest part of this entire experiment is all the death and suffering people have endured. I know people who've been harmed by the shots but they refuse to connect the dots, maybe out of fear they harmed themselves and can't let their minds go there. One girl after the bioweapon shot got a rash all over her body, from her feet right up to her chest, I tried to tell her why she had it but she wouldn't listen, she went to multiple doctors and they all lied to her, so now we don't speak at all. When the truth comes out and it will, the devastation it will cause these poor souls will be unimaginable. I believe suicides will go through the roof, more so than how bad they are now, that makes me incredibly sad and heart sick.
Just yesterday I was looking up vitiligo vis-a-vis the shots, because I have been observing folks around me exhibiting it. Found a reference to it on a VAERS slide from the recent FDA advisory meeting on boosters. My poor mom (90) has been suffering painful skin conditions ever since she got her shots. Another diabolical "side effect".
Thank you for sharing this! And for all that you do!
A very well known naturopath with specialty in cancer care said to me (after he had a bad reaction to his shots) that these injections 'disregulate' the immune system.
But... as expected, even with all the reports of these AE, the authors will invariably "conclude" that the AEs are "not important" and continue their narrative against "vaccine hesitancy". I have said before that this practice is disgusting.
Dr McCullough...long covid and any and all related and varied symptoms are likely the reactivation of one of many varieties of EBV (over 60 varieties)or Shingles (over 30 varieties) or other herpetic viruses that have been triggered by immune challenges from the vaccine or from the covid pathogen spreading among the population or other relevant comorbidities!
As you may have observed in your patients most people have one or more varieties of these active an inactive herpetic viruses and traditional and alternative medicine practitioners continue to not treat the source of the ailments let alone the damage caused by the vaccines themselves.
Strict dietary protocols focusing on a plant based diet with and emphasis on antiviral and immune boosting foods, teas, tinctures and supplements along with detoxing strategies to remove a vast amount of toxins, heavy metal’s, radiation exposures accumulating in body organs and systems which enhance and contribute to the life cycle and proliferation of the various pathogens and consequently a vast array of symptoms Impacting CNS, Brain function, all manner of skin issues and organ impacts!
In Medicine today incorrect assumptions are being made… for instance autoimmune…Hashimoto’s, Menier’s, Lupus, Lyme, RA,Fibromyalgia to name a few…. a fundamental error that leads to a diagnosis not for “cause” but a pharmaceutical solution. That model in medicine is a strategic underpinning for creating a continued sick care system not a health promoting system.
Face it….funding for studies is expensive and the current model today rests in Pharma’s hands not the patients or the doctors.
I am hoping you and your vision of wellness and healthcare will tackle these outdated assumptions that will continue to feed the Pharma model and leave patients and the medical front line support struggling.
Happy to share my insights with you and my success and recovery……I trust your integrity and willingness to listen and create the space for dialogue and fresh solutions to help people heal and to advance health promoting models!
So now dermatologists can get in on the cash action. I am sure Pfizer has a pill for that
Except Gardasil. Except MMR. Except HIB. Except DTap/TDap. Kids can't talk and tell you about their new medical/health issues post vaccination. That's the significant difference here-adults are a far better barometer. And they have the language to be able to tell you all about the changes in their bodies.
Have anymore studies been done to show if the spike protein sheds past three months?
When I had C19. I had very few symptoms, but I did get a rash kind of like Chicken Pox. Didn’t hurt but it was odd.
My first presumed cv infection in march 2020 manifested as a horrible body rash, no respiratory symptoms. Biopsies and blood tests were “inconclusive” for anything in their dx/treatment paradigm machine. I wasn’t tested for cv, but my husband had a typical cv infection at the time, so I assume it was cv.
My brother and my boyfriend’s brother have had chronic rashes, over a year, at their ankles.
All skin-related safety signals:
I have just had my third adverse event from exposure to a newly boosted person. My first exposure resulted in thigh blood clot and inflammation, second exposure was boils and vertigo, and now on the third exposure I have several burning face lesions. I am not vaccinated but seem sensitive to newly boosted people. Is this a possibility?
Speaking of dermatological issues. I refused the shot and had Covid in Jan 2022. It was, in my opinion....no fever, aches in my legs, headache, loss of taste for approximately 3-4 day. Fast forward to June 2022 and I have developed a rash on my chest and back which can be extremely itchy. Never had anything like this before. My dermatologist dx me with eczema after a quick 2 min look. Was prescribed triamcinolone acetonide which basically did not help very much. Have tried all sorts of natural skin remedies and supplements. Even acupuncture as well. It is a very stubborn rash and will begin to go away and then it laughs in my face and says.....”I’M BACK!”
Makes total sense as a vaxxxx related effect. The Dermis/Skin/Human shell/ is a living organ.
It is your "first layer or line of defense" as an occupant on planet earth. And we are different by the climate in our locations and landscapes. The melting pot offers up complication to your location.
Loading your vascular system with foreign invaders is un- wise! Ask your tribal medicine man.